Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014, Article ID 697643, 7 pages
http://dx.doi.org/10.1155/2014/697643
Research Article

On the -Version of the Schwab-Borchardt Mean

Mathematical Research Institute, 144 Hawthorn Hollow, Carbondale, IL 62903, USA

Received 10 January 2014; Accepted 28 April 2014; Published 13 May 2014

Academic Editor: Kenneth S. Berenhaut

Copyright © 2014 Edward Neuman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Edward Neuman, “On the -Version of the Schwab-Borchardt Mean,” International Journal of Mathematics and Mathematical Sciences, vol. 2014, Article ID 697643, 7 pages, 2014. https://doi.org/10.1155/2014/697643.